I have been very stressed and have been prescribed this pill bupropion SL150 mg... one of my issues is weight gain... due to a lot of stress I've put a lot of weight in but not only reason... the doctor reassured me that this pill might even make me lose weight while on it... I know others put on... I am hoping that my stress level will decrease also with this pill... has any one experienced both less stress n possible weight loss?
No responses have yet been posted. Add your response to this question.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2009 • 1 answer
Posted 14 Jan 2015 • 5 answers
Qsymia - My doc prescribed 3.75 for 30 days again. I have a lot of weight to lose and the 3.75s are?
Posted 22 Mar 2015 • 1 answer
Posted 15 May 2017 • 3 answers
Posted 28 Feb 2018 • 1 answer